# SDR 98ZZZX4109

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586BH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7129
- Engine: Lyc LTS101650B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane Assy
- Part number: 410101003
- Condition: Damaged
- Location: Compressor
- Part time: 5,573 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY DAMAGE TO BEARING FAILURE.  EXCESSIVE RUB.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
